# SDR FY4Y202009108002

- Difficulty date: August 26, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- Aircraft time: 36,826 hours, 52,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT AFT CARGO FWD BULKHEAD LOWER CHORD AT BS 727 BETWEEN S-25L AND 25R.
